On Unique Range Sets for Meromorphic or Entire Functions  被引量:8

On Unique Range Sets for Meromorphic or Entire Functions

在线阅读下载全文

作  者:Fang Mingliang, Institute of Mathematics, Academia Sinica, Beijing 100080, China Department of Mathematics, Nanjing Normal University, Nanjing 210097, ChinaGuo Hui, Department of Mathematics, Shenzhen University, Shenzhen 518060, China 

出  处:《Acta Mathematica Sinica,English Series》1998年第4期569-576,共8页数学学报(英文版)

基  金:Supported in part by National Natural Science Foundation of China

摘  要:This paper has studied the Gross uniqueness question ignoring multiplicity and relating multiple values, and extended and improved on some related results in.This paper has studied the Gross uniqueness question ignoring multiplicity and relating multiple values, and extended and improved on some related results in.

关 键 词:Meromorphic functions MULTIPLICITY Unique range set 

分 类 号:O1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象